# SDR P5CA9600957

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- Engine: Pwa JT9D7A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 771841770931
- Condition: Bent
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, FOUND 5 DAMAGED 1ST STAGE FAN BLADES.  BLENDED 2 BLADES PER MAINTENANCE MANUAL 72-31-02, REPLACED 3 BLADES AND MATCHED SET PER MAINTENANCE MANUAL 72-31-02.
